File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Remarks on two theorems of Qi-Keng Lu

TitleRemarks on two theorems of Qi-Keng Lu
Authors
KeywordsBergman metric
Holomorphic sectional curvature
Intrinsic metrics and measures
Qi-Keng Lu theorem
Issue Date2008
PublisherScience in China Press. The Journal's web site is located at http://www.scichina.com:8081/sciAe/EN/volumn/current.shtml
Citation
Science In China, Series A: Mathematics, 2008, v. 51 n. 4, p. 773-776 How to Cite?
AbstractTwo alternate arguments in the framework of intrinsic metrics and measures respectively of part of the proof of a famous theorem due to Qi-Keng Lu on Bergman metric with constant negative holomorphic sectional curvature are presented. A relationship between the Lu constant and the holomorphic sectional curvature of the Bergman metric is given. Some recent progress of the Yau's porblem on the characterization of domain of holomorphy on which the Bergman metric is Kähler-Einstein is described. © 2008 Science Press.
Persistent Identifierhttp://hdl.handle.net/10722/75309
ISSN
2011 Impact Factor: 0.701
2012 SCImago Journal Rankings: 0.540
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorWong, Ben_HK
dc.date.accessioned2010-09-06T07:09:54Z-
dc.date.available2010-09-06T07:09:54Z-
dc.date.issued2008en_HK
dc.identifier.citationScience In China, Series A: Mathematics, 2008, v. 51 n. 4, p. 773-776en_HK
dc.identifier.issn1006-9283en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75309-
dc.description.abstractTwo alternate arguments in the framework of intrinsic metrics and measures respectively of part of the proof of a famous theorem due to Qi-Keng Lu on Bergman metric with constant negative holomorphic sectional curvature are presented. A relationship between the Lu constant and the holomorphic sectional curvature of the Bergman metric is given. Some recent progress of the Yau's porblem on the characterization of domain of holomorphy on which the Bergman metric is Kähler-Einstein is described. © 2008 Science Press.en_HK
dc.languageengen_HK
dc.publisherScience in China Press. The Journal's web site is located at http://www.scichina.com:8081/sciAe/EN/volumn/current.shtmlen_HK
dc.relation.ispartofScience in China, Series A: Mathematicsen_HK
dc.subjectBergman metricen_HK
dc.subjectHolomorphic sectional curvatureen_HK
dc.subjectIntrinsic metrics and measuresen_HK
dc.subjectQi-Keng Lu theoremen_HK
dc.titleRemarks on two theorems of Qi-Keng Luen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0036-8237&volume=51 No4&spage=773&epage=776&date=2008&atitle=Remarks+on+Two+Theorems+of+Qi-Keng+Luen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1007/s11425-007-0146-9en_HK
dc.identifier.scopuseid_2-s2.0-42149134828en_HK
dc.identifier.hkuros141669en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-42149134828&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume51en_HK
dc.identifier.issue4en_HK
dc.identifier.spage773en_HK
dc.identifier.epage776en_HK
dc.identifier.isiWOS:000254626300022-
dc.publisher.placeChinaen_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK
dc.identifier.scopusauthoridWong, B=7402023236en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats